# SDR ABXA9800493

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 46143971
- Condition: Corroded
- Location: Bs 70
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 70 BULKHEAD FORWARD SIDE LONGERON 31R INBOARD FITTING HAS HEAVY CORROSION ON LOWER FLANGE BELOW BOLT HEAD.  REPLACED FITTING IAW SRM 51-1-21 AND DWG 4614397.
